# SDR SWAA2021031153311

- Difficulty date: February 1, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REMOVED DAMAGE AREA ON FLIGHT DECK FLOOR AT BS255; RBL4-LBL14; WL207.54 AND REPLACED WITH NEW FLOOR IAW EA 1-A53-33179 REV 1 59042U 20FEB21
